# SDR UPS03840908

- Difficulty date: June 6, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3 AFT PIT FS 1350, LONGERON 35L IS CRACKED.  REMOVED CRACKED LONG 35L FS 1270 TO 1350 IAW SRM 51-1-20D.   LOCATED AND DRILLED UP NEW LONG IAW SRM 51-1-24.   INSTALLED NEW LONG 3 5L FS 1270-1350 IAW SRM 51-1-20D AND 51-3-0.
